# SDR 96ZZZX3194

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 3AF32C87
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S82NC4
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PROPELLER INSPECTION, NR 1 BLADE WAS FOUND CRACKED IN THE THREADS.  BLADE HAS BEEN SCRAPPED.
